# SDR DALA2025052804109

- Difficulty date: May 24, 2025
- Submitted: May 28, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 81,646 hours, 35,276 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Fod
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 SLIDE ARMED LIGHT AT DOOR 1L WOULD NOT EXTINGUISHED UPON ARRIVAL AND DISARMING. FA CYCLED THE ARMING LEVER AND LIGHT DID NOT GO OUT. ONE MINUTE LATER, LIGHT EXTINGUISHED ON ITS OWN. CORRECTIVE ACTION: CLEANED DOOR JAMB AREA AND PERFORMED OPS CHK OF L1 DOOR SLIDE INDICATION. NO DEFECTS NOTED. REF B757 AMM 25-66. (7031268)
